Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 45, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 11, 2011, 9:28 PM CDT for Lancaster County, Nebraska. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 9:28 PM CDT (02:28 UTC)
- Expired
- May 11, 2011, 9:49 PM CDT
- In force
- 21 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lancaster County, NE
The radar
The Omaha radar (KOAX), 72 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 1238 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
121
WUUS53 KOAX 120228
SVROAX
NEC109-120315-
/O.NEW.KOAX.SV.W.0045.110512T0228Z-110512T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
928 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 1015 PM CDT
* AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS OF AROUND 60 MPH OR HIGHER. THIS STORM WAS LOCATED
NEAR PANAMA...OR 18 MILES SOUTHEAST OF LINCOLN...AND MOVING
NORTHWEST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...HICKMAN...BENNET...WAGON TRAIN STATE RECREATION AREA AND
ROCA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4074 9677 4084 9668 4083 9650 4056 9647
4053 9658
TIME...MOT...LOC 0228Z 157DEG 19KT 4059 9653
WIND...HAIL 60MPH 1.00IN
$$
DERGAN2 follow-up statements
343
WWUS53 KOAX 120237
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
937 PM CDT WED MAY 11 2011
NEC109-120315-
/O.CON.KOAX.SV.W.0045.000000T0000Z-110512T0315Z/
LANCASTER NE-
937 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LANCASTER COUNTY UNTIL 1015 PM CDT...
AT 935 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HICKMAN...OR 14 MILES SOUTHEAST OF LINCOLN...MOVING
NORTHWEST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
LINCOLN AND ROCA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4062 9649 4059 9660 4074 9677 4084 9668
4083 9650
TIME...MOT...LOC 0238Z 155DEG 24KT 4065 9658
WIND...HAIL 60MPH 1.00IN
$$
DERGAN000
WWUS53 KOAX 120249
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
949 PM CDT WED MAY 11 2011
NEC109-120259-
/O.CAN.KOAX.SV.W.0045.000000T0000Z-110512T0315Z/
LANCASTER NE-
949 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LANCASTER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. BRIEF HEAVY RAIN AND GUSTY WINDS WILL MOVE ACROSS LINCOLN
BETWEEN 10 AND 1030 PM.
LAT...LON 4062 9649 4059 9660 4074 9677 4084 9668
4083 9650
TIME...MOT...LOC 0249Z 155DEG 24KT 4072 9662
$$
DERGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:52 PM CDT, 6 hours 36 minutes earlier.
Area forecast discussion, May 11, 2:52 PM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 252 PM CDT WED MAY 11 2011 .DISCUSSION... AFTERNOON SATELLITE IMAGERY SHOWED UPPER LOW MOVING INTO SERN CO HELPING TO TOUCH OFF FIRST WAVE OF SEVERE WEATHER ACROSS THE FORECAST AREA ALREADY BEFORE AFTERNOON ISSUANCE. WITH INSTABILITY AXIS FORECAST TO SHIFT NWD THROUGH THE EVENING...SEVERE THREAT SHOULD ALSO SPREAD NWD AND CHC OF SEVERE WILL BE INCLUDED IN ALL ZONES BEFORE 06Z. LOW LEVEL BOUNDARY AND BACKED SURFACE WINDS WERE PRESENT AT 19Z NEAR PLATTE RIVER...ALTHOUGH DEEPER SHEAR WAS FARTHER REMOVED SW OF THE FORECAST AREA AND FORECAST TO REMAIN THERE OVERNIGHT. HOWEVER...EVEN THOUGH BETTER DEEP SHEAR WAS AND COULD REMAIN TO OUR WEST...BACKED LOW LEVEL WINDS AND LOW LEVEL SHEAR AND AREAS OF LOWER LFC/LCLS DO PROVIDE A TORNADO THREAT INTO THIS EVENING. OTHERWISE LATER TONIGHT EXPECT BULK OF ACTIVITY TO SHIFT N OR E OF THE FORECAST AREA AS UPPER LOW CONTINUES LIFTING SLOWLY ENE. PULLED POPS FAR S AFTER 06Z AND REDUCED ELSEWHERE...LESS SO ALONG NRN ZONES. ALSO ADDED AREAS OF FOG SW ZONES AS CLEARING EXPECTED BUT LOW LEVEL DRYING MINIMAL. FOR THURSDAY...UPPER LOW WILL SPREAD FALLING HEIGHTS ACROSS FORECAST AREA AS IT WORKS INTO CENTRAL KANSAS. THIS SHOULD AGAIN CAUSE THUNDERSTORM DEVELOPMENT IN THE AFTERNOON...ALTHOUGH 4KM WRF DOWNPLAYED ACTIVITY EXCEPT MORE CLOSELY TIED TO UPPER LOW. THUS KEPT POPS LOWER ALONG AND E OF MO RIVER. KEPT 80+ MAX TEMPS ALSO ALONG/E OF MISSOURI AND MADE LTL/NO CHANGES ELSEWHERE AS A CASE COULD BE MADE TO GO EITHER WAY WITH TEMPERATURES...POSSIBLY COOLER IF CONVECTIVE OUTFLOW AIDS IN SHOVING FRONT FARTHER SE...OR RAISING THEM A BIT WEST OF RIVER IF PUSH IS WEAKER AND CLEARING GETS A CHANCE TO WORK ON THINGS THROUGH MIDDAY. HOWEVER...EXPECT QUITE A BIT OF CUMULUS TO DEVELOP AS COLDER AIR ALOFT WORKS INTO ERN NEBR. SOME THREAT WILL CONTINUE AS SHEAR SHOULD INCREASE AS UPPER LOW APPROACHES...ALTHOUGH HOW WIDESPREAD BETTER INSTABILITY EXISTS SOMEWHAT IN QUESTION. AFTER THAT 12Z GFS/00Z ECMWF FORECAST QUITE A BIT OF LOWER LEVEL MOISTURE THROUGH SATURDAY AS COOL AIR OVERSPREADS FORECAST AREA. UPPED SKY COVER AND TRIMMED BACK TEMPERATURES BOTH FRI AND SAT. LINGERING PRECIP POSSIBLY FRIDAY MORNING...ESPECIALLY SE AND AFTERNOON SHOWERS COULD ENTER FAR NWRN ZONES AS UPPER LOW THAT WAS OVER SRN CANADA AT 12Z THIS MORNING BEGINS DROPPING SWD. BULK OF FRI/SAT PERIOD SHOULD BE DRY. THIS LOW...WHICH OTHER MODELS HAVE FOLLOWED TRENDS OF 10/12Z GFS...DROPS SWD ALONG MO RIVER LATE SATURDAY INTO SUNDAY. THUS SUNDAY ALSO LOOKS MOCLOUDY AND COOL AND MAX TEMPERATURES WERE TRIMMED EVEN FURTHER. ALSO INCLUDED SMALL POPS ERN ZONES WHERE FORCING WAS A BIT BETTER. ALTHOUGH TEMPERATURES SHOULD MODERATE NEXT WEEK...THIS WARM-UP WAS DOWNPLAYED BY BOTH 12Z GFS AND 00Z ECMWF AS H85 TEMPS GENERALLY REMAIN IN SINGLE DIGITS. THUS LOW TEMPS AND MAX TEMPERATURES WERE ADJUSTED TOWARD THE LITTLE COOLER 12Z MEX NUMBERS. && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS CONVECTION WILL AFFECT ALL TAF SITES...WITH STORMS MORE SCATTERED IN NATURE IN THE AFTERNOON AND BECOMING MORE WIDESPREAD IN COVERAGE THIS EVENING AND OVERNIGHT. IN THUNDERSTORMS...EXPECT MAINLY MVFR CIGS/VIS AND GUSTY WINDS. OTHERWISE...VFR CONDITIONS SHOULD DOMINATE THROUGH AROUND 06Z...WITH MVFR CONDITIONS MORE WIDESPREAD AFTER THAT AND INTO THURSDAY MORNING...WITH CIGS LIKELY BREAKING AT LEAST AT KLNK AND PERHAPS KOMA DURING THE MORNING HOURS. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && CHERMOK/MAYES
Hazardous weather outlook, May 11, 5:59 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 559 PM CDT WED MAY 11 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-121300- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 559 PM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND THURSDAY ALTHOUGH THE STRONGEST THUNDERSTORMS HAVE LIKELY SHIFTED NORTHEAST OF THE FORECAST AREA...A FEW THUNDERSTORMS COULD REDEVELOP OVER THE AREA THIS EVENING AS THE AIR MASS REMAINS SOMEWHAT UNSTABLE AND SEVERAL WEAK BOUNDARIES WERE IN THE VICINITY. ALTHOUGH ORGANIZED SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED STORM COULD PRODUCE LARGE HAIL. THE ACTIVITY SHOULD DECREASE OR END OVERNIGHT. HOWEVER...ADDITIONAL THUNDERSTORMS...A FEW SEVERE...COULD DEVELOP THURSDAY AFTERNOON AND CONTINUE INTO THURSDAY EVENING AHEAD OF LOW PRESSURE THAT IS FORECAST TO TRACK INTO EASTERN NEBRASKA. LARGE HAIL... DAMAGING WINDS AND ISOLATED TORNADOES ARE AGAIN POSSIBLE...MAINLY SOUTHEAST OF A LINE FROM WAYNE TO COLUMBUS. MINOR LOWLAND FLOODING WILL PERSIST ALONG THE MISSOURI RIVER AROUND AND DOWNSTREAM OF NEBRASKA CITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL LINGER IN EXTREME EASTERN NEBRASKA AND SOUTHWEST IOWA THURSDAY EVENING...BUT THE SEVERE THREAT SHOULD BE SHIFTING EAST OF THE AREA BY LATE EVENING. MINOR FLOODING WILL CONTINUE ALONG THE LOWER REACHES OF THE MISSOURI RIVER INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL PROBABLY NOT BE NEEDED ANY MORE TONIGHT...BUT THERE IS A CHANCE THAT ACTIVATION WILL BE NECESSARY THURSDAY AFTERNOON AND THURSDAY EVENING. CHERMOK
In the hours before
Local storm report, May 11, 5:13 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
513 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND DMG TARNOV 41.61N 97.50W
05/11/2011 PLATTE NE TRAINED SPOTTER
REPORTED BY EMERGENCY MANAGER. BARN ROOF PARTLY BLOWN
OFF.
&&
BMAYESLocal storm report, May 11, 6:13 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
613 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL ADAMS 40.46N 96.51W
05/11/2011 E1.00 INCH GAGE NE TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL.
0132 PM TSTM WND GST WYMORE 40.12N 96.67W
05/11/2011 E60.00 MPH GAGE NE TRAINED SPOTTER
BRANCHES BREAKING ON TREES. ALSO 1 INCH HAIL.
0155 PM TSTM WND GST FILLEY 40.29N 96.53W
05/11/2011 E60.00 MPH GAGE NE TRAINED SPOTTER
0204 PM TSTM WND GST WILBER 40.48N 96.96W
05/11/2011 E70.00 MPH SALINE NE TRAINED SPOTTER
0210 PM HAIL WILBER 40.48N 96.96W
05/11/2011 E0.88 INCH SALINE NE TRAINED SPOTTER
REPORT BY EMERGENCY MANAGER. LASTED 210-213 PM.
0214 PM TSTM WND GST STERLING 40.46N 96.38W
05/11/2011 E60.00 MPH JOHNSON NE TRAINED SPOTTER
ESTIMATED 55 TO 60 MPH WINDS. ALSO PEA TO DIME SIZE HAIL.
0214 PM TSTM WND GST ADAMS 40.46N 96.51W
05/11/2011 E60.00 MPH GAGE NE TRAINED SPOTTER
A FEW TREE LIMBS DOWN...ESTIMATED 2-3 INCH DIAMETER.
0214 PM HAIL ADAMS 40.46N 96.51W
05/11/2011 E1.00 INCH GAGE NE TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL.
0230 PM TSTM WND GST 2 NW CRETE 40.65N 96.99W
05/11/2011 E50.00 MPH SALINE NE TRAINED SPOTTER
HALF INCH HAIL ACCOMPANIED WINDS.
0311 PM TSTM WND GST SPRINGFIELD 41.08N 96.13W
05/11/2011 E60.00 MPH SARPY NE STORM CHASER
1 INCH HAIL ACCOMPANIED GUSTS.
0320 PM TSTM WND DMG DAVID CITY 41.25N 97.13W
05/11/2011 BUTLER NE TRAINED SPOTTER
WHOLE TREE BLOWN DOWN ON 10TH ST, JUST MISSED MAILMANS
JEEP.
0333 PM TSTM WND DMG MONROE 41.47N 97.60W
05/11/2011 PLATTE NE COUNTY OFFICIAL
MAINLY TREE DAMAGE
0344 PM TSTM WND GST 5 E NORTH BEND 41.47N 96.69W
05/11/2011 E70.00 MPH DODGE NE TRAINED SPOTTER
1 INCH HAIL ACCOMPANIED THE GUSTS.
0347 PM TSTM WND DMG TARNOV 41.61N 97.50W
05/11/2011 PLATTE NE TRAINED SPOTTER
REPORTED BY EMERGENCY MANAGER. BARN ROOF PARTLY BLOWN
OFF.
0348 PM TSTM WND GST PRIMROSE 41.62N 98.24W
05/11/2011 E70.00 MPH BOONE NE LAW ENFORCEMENT
0403 PM TSTM WND DMG HUMPHREY 41.69N 97.49W
05/11/2011 PLATTE NE COUNTY OFFICIAL
GRAIN BINS BLOWN IN.
0410 PM TSTM WND GST SCRIBNER 41.66N 96.66W
05/11/2011 E60.00 MPH DODGE NE TRAINED SPOTTER
0410 PM HAIL HOWELLS 41.72N 97.00W
05/11/2011 M0.75 INCH COLFAX NE TRAINED SPOTTER
0420 PM HEAVY RAIN STANTON 40.98N 95.10W
05/11/2011 M3.20 INCH MONTGOMERY IA CO-OP OBSERVER
OVER A FOUR HOUR PERIOD.
0422 PM TSTM WND GST 7 NW STANTON 42.02N 97.32W
05/11/2011 E60.00 MPH STANTON NE COUNTY OFFICIAL
WIND GUST PICKED UP AND MOVED MINI VAN.
0449 PM FLASH FLOOD 1 N STANTON 41.00N 95.10W
05/11/2011 MONTGOMERY IA COUNTY OFFICIAL
WATER OVER NATURE AVENUE JUST NORTH OF HIGHWAY 34. TARKIO
RIVER OUT OF BANK.
0455 PM TSTM WND GST 1 S EMERSON 42.26N 96.73W
05/11/2011 E60.00 MPH THURSTON NE TRAINED SPOTTER
CORRECTED TIME OF EVENT.
&&
DERGANLocal storm report, May 11, 6:24 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
624 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND GST 2 E COLUMBUS 41.43N 97.32W
05/11/2011 M65 MPH PLATTE NE TRAINED SPOTTER
&&
DERGANSpecial weather statement, May 11, 7:06 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 706 PM CDT WED MAY 11 2011 NEZ011-012-016>018-031-032-120100- ANTELOPE NE-CEDAR NE-KNOX NE-MADISON NE-PIERCE NE-STANTON NE-WAYNE NE- 706 PM CDT WED MAY 11 2011 ...SPECIAL WEATHER STATEMENT FOR ANTELOPE...NORTHERN STANTON... WAYNE...PIERCE...NORTHERN MADISON...KNOX AND CEDAR COUNTIES UNTIL 800 PM CDT... AT 659 PM CDT...STRONG WINDS OUT OF THE NORTHEAST GUSTING UP TO 50 MPH WERE OCCURRING BEHIND A LINE OF SHOWERS AND THUNDERSTORMS MOVING NORTH OUT OF NORTHEAST NEBRASKA. THE STRONG WINDS WERE GENERALLY OCCURRING WITHIN ABOUT AN HOUR AFTER THE RAIN MOVED NORTH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE THROUGH ABOUT 8 PM IN MOST OF THE AREA...BUT COULD OCCUR AS LATE AS 9 PM BEFORE THE RAIN MOVES FAR ENOUGH NORTH OF NORTHEAST NEBRASKA. LOCATIONS THE COULD EXPERIENCE THE STRONG WINDS INCLUDE... NIOBRARA... WYNOT... SANTEE... LINDY... FORDYCE... CROFTON... VERDEL... OBERT... ST. HELENA... LEWIS AND CLARK STATE RECREATION AREA... DERGAN
Special weather statement, May 11, 7:11 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 711 PM CDT WED MAY 11 2011 NEZ093-120100- RICHARDSON NE- 711 PM CDT WED MAY 11 2011 ...SPECIAL WEATHER STATEMENT FOR RICHARDSON COUNTY UNTIL 800 PM CDT... AT 708 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF FALLS CITY TO HUMBOLDT...AND MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... FALLS CITY... VERDON... HUMBOLDT... SHUBERT... STELLA... BARADA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. NIETFELD
Special weather statement, May 11, 8:48 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 848 PM CDT WED MAY 11 2011 NEZ089-090-092-120230- GAGE NE-JOHNSON NE-PAWNEE NE- 848 PM CDT WED MAY 11 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHERN PAWNEE...JOHNSON AND NORTHERN GAGE COUNTIES UNTIL 930 PM CDT... AT 843 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF TABLE ROCK TO 14 MILES SOUTH OF STERLING TO BLUE SPRINGS...AND MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BEATRICE... TECUMSEH... PICKRELL... STERLING... COOK... CORTLAND... FILLEY... CRAB ORCHARD... ADAMS... THESE STORMS MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DERGAN
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:46 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 44 min |
| May 12, 12:45 AM CDT | River Flood Advisory | OAX | Cass | 9 hr |
| May 12, 9:44 AM CDT | River Flood Warning | OAX | Cass | 7 days |
| May 12, 4:44 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 46 min |
| May 12, 4:58 PM CDT | Tornado Warning | OAX | Burt, Thurston | 32 min |
| May 12, 5:28 PM CDT | Tornado Warning | OAX | Burt, Thurston | 32 min |
| May 12, 5:35 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 40 min |
| May 12, 6:16 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 44 min |
| May 12, 6:35 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster | 40 min |
| May 12, 6:49 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.